# SDR SWAA2013120322967

- Difficulty date: November 17, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TY3
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED WITH EXPOSED HONEYCOMB PANEL 223 BF.  R & R PANEL IAW SRM.
